# SDR SIMA20130425009

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 35,904 hours, 29,844 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3080
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FUSELAGE HAS CRACKS AROUND RIVETS ON FRAME 75, 77, 78, AND 79 RIGHT SIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED REPAIR OF REAR FUSELAGE SKIN CRACKS AT FRAME 75 IAW AEA EO EM-53MR-2121.  THE AIRCRAFT WAS RETURNED TO SERVICE.
